Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 52 (11) (2020)
The (s; t)-Padovan Quaternions Matrix Sequence
by Renata Passos, Machado Vieira, Francisco Regis Vieira Alves and Paula Maria Machado Cruz Catarino
P Systems for Patterns of Sierpi´nski Square Snowflake Curve
by P.S. Azeezun Nisha, S. Hemalatha, S. Sriram and K.G. Subramanian¤¤
On Some Topological Polynomials of Dominating David Derived Graphs
by Haidar Ali, Usman Babar, Syed Sheraz Asghar and Farzana Kausar
Note on Rightt Abelian Distributive AG-groupoids
by Bashar Khan, Imtiaz Ahmad, Amanullah and Muhammad Rashad
Domain of Binomial Matrix in Some Spaces of Double Sequences
by Serkan Demiriz and Sezer Erdem
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved